# SDR NACA2025022500003

- Difficulty date: February 25, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N304KH
- Make and model: Boeing 737-3Q8
- Aircraft serial: 28054
- Aircraft time: 56,230 hours, 31,287 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CRACK WAS FOUND AT #2 SLAT OUTER SKIN  S.S.217.273 ,L:0.15 INCH.  PERFORMED REPAIR AT #2 SLAT OUTER SKIN S.S.217.273 I.A.W B737-300 SRM 57-43-01 REPAIR (REV.135)&DWG 65C26602
